# SDR UPS01836646

- Difficulty date: August 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RT HORIZONTAL STAB L/E UPPER RIB IS CRACKED AT XFS 88. REPAIRED RIB IAW SRM 55-2-0 FIG 2.
